# SDR 96ZZZX389

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N36AP
- Make and model: Doug DC3C
- Aircraft serial: 13439
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 55226
- Condition: Broken
- Location: Rt Eng Cyl Nr 10
- Component: 114649
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF EOK, RT ENGINE STARTED RUNNING ROUGH.  DIRECTED TO SPI.  FOUND NR 10 CYLINDER, RT ENGINE, WITH BROKEN EXHAUST VALVE.
